Laws of the iterated logarithm for the central part of (semi-)stable measures on the Heisenberg groups.

Details

Serval ID
serval:BIB_4070
Type
Article: article from journal or magazin.
Collection
Publications
Title
Laws of the iterated logarithm for the central part of (semi-)stable measures on the Heisenberg groups.
Journal
Monatshefte für Mathematik
Author(s)
Neuenschwander D., Scheffer H.-P.
ISSN
0026-9255
Publication state
Published
Issued date
1996
Peer-reviewed
Oui
Volume
121
Number
3
Pages
265-274
Language
english
Abstract
We prove laws of the iterated logarithm for certain symmetric stable and semistable measures on the Heisenberg groups.
Keywords
laws of the iterated logarithm, stable semigroups, semistable semigroups, Heisenberg groups
Web of science
Create date
19/11/2007 11:18
Last modification date
03/03/2018 16:28
Usage data